ITP OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Strong homotopy Lie algebras, homotopy Poisson manifolds and Courant algebroids 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2017, 卷号: 107, 期号: 5, 页码: 861-885
Authors:  Lang, HL;  Sheng, YH;  Xu, XM;  Sheng, YH (reprint author), Jilin Univ, Dept Math, Changchun 130012, Peoples R China.;  Sheng, YH (reprint author), Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China.
Adobe PDF(568Kb)  |  Favorite  |  View/Download:54/1  |  Submit date:2017/12/21
L-infinity-algebras  Lie 2-algebras  Homotopy Poisson Manifolds  Courant Algebroids  Symplectic Nq-manifolds  Maurer-cartan Elements  
Quantum state reconstruction of many body system based on complete set of quantum correlations 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2006, 卷号: 77, 期号: 1, 页码: 31-39
Authors:  Liu, X. F.;  Sun, C. P.;  Liu, XF , Peking Univ, Dept Math, Beijing 100871, Peoples R China
Adobe PDF(121Kb)  |  Favorite  |  View/Download:101/17  |  Submit date:2012/08/02
Optical Homodyne Tomography  Density-matrix  Entanglement  
General volume-preserving mechanical systems 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2003, 卷号: 64, 期号: 3, 页码: 235-243
Authors:  Zhou, B;  Guo, HY;  Wu, K;  Zhou, B , Chinese Acad Sci, Inst High Energy Phys, POB 918-4, Beijing 100039, Peoples R China.
Adobe PDF(109Kb)  |  Favorite  |  View/Download:111/28  |  Submit date:2012/08/29
Euler-lagrange Cohomology  Discrete Variational-principles  Multisymplectic Structures  Algorithms  
Multisymplectic geometry, local conservation laws and a multisymplectic integrator for the Zakharov-Kuznetsov equation 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2003, 卷号: 63, 期号: 2, 页码: 115-124
Authors:  Chen, JB;  Chen, JB , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(122Kb)  |  Favorite  |  View/Download:81/26  |  Submit date:2012/08/29
Field-theory  Solitons  Waves  Pdes  
Total variation in discrete multisymplectic field theory and multisymplectic-energy-momentum integrators 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2002, 卷号: 61, 期号: 1, 页码: 63-73
Authors:  Chen, JB;  Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(129Kb)  |  Favorite  |  View/Download:63/16  |  Submit date:2012/08/29
Equations  Geometry  Waves  
DARBOUX TRANSFORMATIONS FOR SUPERSYMMETRIC KORTEWEG-DE VRIES EQUATIONS 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 1995, 卷号: 35, 期号: 2, 页码: 115-122
Authors:  LIU, QP;  LIU, QP , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(326Kb)  |  Favorite  |  View/Download:115/18  |  Submit date:2012/08/29
Superconformal Algebra  Gauge Transformations  Explicit Solutions  Devries Equation  Hierarchy  Extension  Systems